# SDR HALA2018121100644

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 26,121 hours, 4,157 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX RADAR #2 INOP.// BITE TESTED WXR 2 AS PER A330 AMM 34-41, OPS CHECKED NORMAL, AC OK FOR SVC.
